# SDR I5PA2024122375702

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,319 hours, 34,868 cycles
- Engine: Pwa PW2040
- Engine time: 65,844 hours, 19,007 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 7755386
- Part serial: 8113901
- Condition: Faulted
- Location: Lt Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENG STARTER VALVE DOESNT OPEN WHEN SWITCHED TO RUN.   R/R LH ENG STARTER CONTROL VALVE IAW AMM 80-11-02-024-001-P001.
